# SDR ASAA2017050420747

- Difficulty date: May 4, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,897 hours, 8,023 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810765
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222CF LOWER SURFACE DELAMINATED GROUNDED - YES. REPAIRED DELAMINATION ON FLOOR PANEL 222CF IAW SRM 53-00-50-2R-1 PARA 3 PG 1 & 2.
